# SDR 99ZZZX4161

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa F117PW100
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case
- Part number: 1B3055
- Condition: Cracked
- Location: Diffuser
- Part time: 3,318 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED FOR CRACK AT 17TH STAGE BLEED BOSS, APPROXIMATELY 5 INCHES LONG.  CASE HAS BEEN FORWARDED TO PRATT & WHITNEY MATERIAL LAB FOR INVESTIGATION.  PART  TOTAL CYCLES, 2,134.
